# SDR DALA2021091405455

- Difficulty date: September 13, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N350NA
- Make and model: Airbus A320-212
- Aircraft serial: 418
- Aircraft time: 84,737 hours, 38,514 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3250 PASSENGER CREW DOOR 842 OUT OF ADJUSTMENT. CORRECTIVE ACTION: PERFORMED ADJUSTMENT OF DOOR PER A320 AMM 52-13-21. OK FOR SERVICE. (1946765)
